# SDR SWAA2024073102839

- Difficulty date: June 17, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EGPR LOWER SURROUND DOUBLER LOCATED BTW BS229 AND BS235.8 2024-401539<[01] TOOL USED CALIPER P/N:500-196-30; S/N:A233292368; DUE DATE:06/MAR/25;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC 500D S/ N 500X1693P030457 DUE DATE: 15-OCT-24.;[03] ON STEP 9; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[04] PERFORMED PERMANENT REPAIR ON EGPR LOWER SURROUND DOUBLER LOCATED BTW BS229 AND BS235.8 I.A.W. B737-800 SRM 53-10-15-2R-4; REPAIR 4.  SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR ON EGPR LOWER SURROUND DOUBLER LOCATED BTW BS229 AND BS235.8 I.A.W. B737-800 SRM 53-10-15-2R-4; REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW RII ACCOMPLISHED
